| Model Number |
186789480 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); No Code Available (3191)
| Date of Event |
03/13/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the patient returned to theater for pain investigation.Dr (b)(6)temporarily removed both sfx a6 connectors and all set screws.He then removed both rods and decompressed.There was no sign of implant failure or screw loosening.The construct was extended down from s1 to the sacral 2 alar iliac bilaterally with viper sai screws.(8x90mm 179704890).Two new cocr rods were cut from a single 480mm cocr rod 196789480.All set screws were replaced as well as the two sfx a6 connectors.The set screws were then all torqued of twice.